# SDR HALA0600594

- Difficulty date: July 14, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR FLOOR, BS 977 LBL 56 TO LBL 72 WL 200, FLOOR SUPPORT LOOSE AND CHAFING AT FASTENER HOLES.  REPLACED FLOOR SUPPORT AT BS 977 56 TO LBL 56 TO LBL 72 WL 200 IAW SRM 51-40-02 AND BOEING DWG 140T0530.
